# SDR ASAA2019082653471

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 43,445 hours, 13,092 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ILLUMINATION OF RIGHT PACK DURING MASTER CAUTION RECALL. RIGHT PACK EXTINGUISHED WHEN MASTER CAUTION SYSTEM WAS RESET. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE REF B737-800 FIM 21-62 TASK 848 AND FIM 21-62 TASK 801. FOUND TCV FAULT LIGHT, RESET, GROUND VERIFICATION OPS CHECK GOOD.
